# SDR AALA20140813008

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 108,769 hours, 17,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 0201922001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT 13H INOPERATIVE.  REPLACED SEAT MOUNTED EMER PROXIMITY LIGHT HOUSING ASSEMBLY AT 13H.  OPERATIONS CHECKED NORMAL.
